# SDR MALA976033

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1013073
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FLOOR TRACK LIGHT AT 1C INOP AND EXIT SIGN AT 4D IS LOOSE.  MAINTENANCE RELAMPED FLOOR TRACK LIGHT AND REPLACED EMERGENCY EXIT IDENTIFER ASSEMBLY AT SEAT 4D, OPS CHECK GOOD.
